# SDR IPXA2021042068441

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 58,156 hours, 18,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADURING FLIGHT EMER LIGHT SWITCH OFF OVERHEAD MOVED TO THE ON POSITION THE GUARD IS CAUSING THE SWITCH TO THE OFF POSITION (INSTEAD OF REMAINING ARMED WITH THE GUARD CLOSED)REPOSITION GUARD RING OPS TEST OK IAW B767 MM 33 50 00
